# SDR USAA2012012400018

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 38,183 hours, 13,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP AT LEFT AFT DOOR.  REPLACED BATTERY IN FLASHLIGHT AT LEFT AFT DOOR AND INSTALLED WITH SERVICEABLE RETAINER STRAP.
